# SDR AALA202505282559

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 66,939 hours, 28,725 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Interrupter
- Part number: 1030001001
- Part serial: 000159
- Condition: Faulty
- Location: Zone 100
- Part time: 111,175 hours, 5,296 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT CENTER FUEL TANK PUM LOW PRESSURE LIGHT ILLUMINATED WITH ENGINES RUNNING. CONFIRMED CENTER RIGHT PUMP UFI FAILURE, PER FIM 28-22-301. REMOVE AND REPLACED RUGHT CENTER (UFI)-UNIVERSAL FAULT INTERRUPTER, PER AMM 28-22-99. OPERTIONAL CHECK GOOD.
